# SDR USAA2013010900024

- Difficulty date: January 4, 2013
- Submitted: January 9, 2013
- Operation: Air carrier
- Aircraft: N190UW
- Make and model: Airbus A321-211
- Aircraft serial: 1436
- Aircraft time: 39,978 hours, 14,700 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CORROSION ON SKIN CLIP AT FR33 BETWEEN S42R TO S41R, Z-2000, Y250.  REPLACED FLOOR SUPPORT BEAM BETWEEN FR64 - FR65, Y765 IAW A321 SRM 51-43-00, 51-42-00 & AIRBUS DRAWING D53230514.
